About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts ()

Feb 17, 2013 · Gastroparesis with severe symptoms! in Digestive Health

taking pain meds on a long term basis will damage the vagus nerve of the stomach that moves the food out of the stomach into the intestines.I’m a type 2 diabetic and have a severe case of gastroparesis that I’ve been dealing with for almost 2 years.I’m also a chronic pain patient with 3 ruptured discs and nerve damage to my left leg.Was on lots of heavy-duty painkillers for years, now on pain pump. Trouble is the damage cannot be undone.Avoid pain meds if at all possible-I know,my pain is horrible,too.I have to get pain shots in my iv when I give in and go to the ER.But even the regular meds that I take daily don’t dissolve anyway and just come back up whole when I throw up.Good luck,my friend.